# SDR R61A2019081926852

- Difficulty date: July 26, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON LAV SERVICE DOOR AT HINGE. REMOVED AND REPLACED LAV SERVICE DOOR.  SRM 51-40-08. APPLIED SURFACE PROTECTION AND PLACARD LAV SERVICE DOOR PER SRM 51-23-04, 51-23-05, 51-23-06 AND AMM 20-10-09. A/C REMAINS IN CHECK.
